Author Topic: Is withdrawal easier when you dose multiple times a day or once a day?  (Read 736 times)

[Buddie]

I currently only dose once a day at night on klonopin, but I get most of my anxiety at night around the 30 hour half life mark.
Should I split up my dosage to 2 or 3 times a day to make it smoother for me. I would take my tapering dose in the morning and then take the normal dosage at night so hopefully I'd have fewer issues. What do you think?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #1 on: December 30, 2022, 07:31:14 am »
What symptoms are you experiencing? Is it only the anxiety getting worse or do you have other symptoms that peak as well?

I only dosed once a day during my entire taper, but many people here dose multiple times a day. I do think it's easier to taper if you only have one dose, and I would not recommend going from one to three. But if you're having interdose withdrawal it's not worth it to stay on a single dose and struggle through symptoms just for the ease of tapering.

BTW, can you please Add your history/signature?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #2 on: December 30, 2022, 01:57:40 pm »
I get really intense palpitations while Iím sleeping that wake me up. They push my heart rate anywhere from 100bpm to 165 bpm. My resting hr is in the 40s. Then usually after that itís insomnia for me because itís like I have adrenaline rushing around in my body. I also wake up some nights and my entire body internally  trembles or shudders, it usually doesnít last more than 10 min though. During the day I do have anxiety but itís rather mild or moderate and I can handle it. I just thought maybe dosing two or three times a day would help me get better sleep, especially if I taper just my morning dose so Iíd probably get most of the anxiety during the day which I prefer over getting it at night, because it wakes me up. What do you think? Iíd just rather get the palpitations during the day when Iím awake. It wouldnít be as disrupting to my life if I didnít get them during sleep. Thanks youíre a gem.  💎
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #3 on: December 30, 2022, 07:10:17 pm »
At what time do you take your dose and when do you usually wake up from the anxiety attack?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #4 on: January 14, 2023, 03:11:41 am »
Thank you soooo much for posting your taper timeline. And dosage. Is there a way you can share it in a message to me, lol, so I won't lose track of it in these threads?

I was wondering the same thing in a post if I should split my backed increased dose into 3 during the day. I, too, always took 3, .5 at night. Did you updose from .5 to 1  mg after finding BB due to withdrawals or a slower taper schedule?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #5 on: January 18, 2023, 10:04:59 pm »
Did you updose from .5 to 1  mg after finding BB due to withdrawals or a slower taper schedule?

I went into acute withdrawal and became non-functional. My doctor told me to make that cut and that he would not be prescribing anymore. I didn't know what to do because I was extremely sick. I then found BB and it was suggested I updose to become stable again. So that's what I did. Then I found a new doctor to prescribe and tapered slowly. Ever since I did a slow taper I have been functional. I never experienced the acute withdrawal symptoms again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is withdrawal easier when you dose multiple times a day or once a day?
« Reply #6 on: January 19, 2023, 02:13:46 am »
Hey, During my whole taper, I only took one pill a day, but many folks here take multiple doses. I believe tapering is more straightforward if there is only one dose, and I do not advise going from one to three. However, it is not worthwhile to continue on a single dose and suffer through symptoms only to make tapering easier if you are experiencing inter dose withdrawal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.